MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR

ZOLL MEDICAL CORPORATION E SERIES DEFIBRILLATOR
Model Number E SERIES
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device would not power on.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The product has not been returned to zoll for evaluation.
 
Additional Manufacturer Narrative
The reported malfunction was observed and attributed to the lithium battery on the system board.Zoll medical corporation recommends replacement of the lithium battery on the system board every 5 years.This device is approximately 9 years old from date of manufacture.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.

Brand Name
E SERIES DEFIBRILLATOR
Common Device Name
E SERIES
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key8646853
Report Number1220908-2019-01449
Device Sequence Number1654666
Product Code MKJ
UDI-Device Identifier00847946008550
UDI-Public00847946008550
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K042007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberE SERIES
Device Catalogue NumberE SERIES
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer05/07/2019
05/07/2019
Initial Report FDA Received Date05/28/2019
Supplement Report FDA Received Date06/26/2019
07/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1